to participate download our app

Oct 18
06:44
I’ve been on the pill for 2 years now and I’ve started my period 5 days early!! Is this normal? 💊💊💤💤💤💤💤💤💤💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊⏱
 
4
Oct 18
06:47
You don’t have real periods on the pill at all, ever, because the (combined) pill stops ovulation and thus you don’t have a natural cycle. Any bleeding you might get during your active pills is breakthrough bleeding. Any bleeding you might get during your break is just withdrawal bleeding which is a side effect of the drop in hormones. What you’re experiencing is breakthrough bleeding which is normal and can happen at any time, no matter how long you’ve been on the pill.
1
Oct 18
07:18
Any bleeding during the active pills is breakthrough bleeding and is a completely normal and common side effect that can happen at any time regardless of how long you have been on it. Bleeding during your break week is a withdrawal bleed (rather than your period) and is caused by a drop in the hormones
1
Oct 18
08:46
Yes it’s normal
1
Oct 19
10:20
Thanks ❤️
 

to write your comment download our app